Join the 'Symbyax' group to help and get support from people like you.
We found 17 questions associated with the 'Symbyax' topic.
Posted 23 Aug 2017 by • 0 answers
Was wondering if the drowsiness goes away eventaully?
Posted 28 May 2017 by • 0 answers
Posted 22 Sep 2016 by • 0 answers
I things most of the reviews complain of weight gain. my question is are you eating's excessively because of hunger due to the medication or are you eating the same and still gaining weight? It also seems to be mass amounts of weight not just a few pounds
Posted 16 Jul 2016 by • 1 answer
Posted 14 Jun 2016 by • 2 answers
I have struggled with mental health issues all my life, and spent decades trying all the different antidepressants. Nothing worked, I only got worse, and gained huge amounts of weight due to an eating disorder, medications (Cymbalta was bad bad bad but my Dr. made me stay on it for 5 years). I ...
Posted 23 Mar 2016 by • 4 answers
I am seeing my psychiatrist tomorrow. Which of these would work best for bipolar? I have researched Zyprexa intramuscular, Symbyax, Pristiq and Saphris.
Posted 22 Oct 2014 by • 5 answers
Symbyax?? (Zyprexa 7.5 mg, Prozac 25mg) Only taking it 1.5 Months, and my vision is so bad I can't see to shop, Drive, or look across the room! Also it feels as if my throat is closing, can't swallow. Anyone else had this problem? 3 Months ago, I had a complete eye exam and new glasses, ...
Posted 5 Mar 2011 by • 4 answers
Posted 26 Aug 2012 by • 1 answer
Posted 13 Apr 2012 by • 1 answer
Is there a reason in Symbyax combined doses there is no Zyprexa level above 12.5?? At 10mg I had no decrease in auditory hallucinations, at 20mg they're for the moment pretty much hushed. So im not complaining about the dose Just concerned. Also if anyone has experience with THIS PLUS being on ...
Posted 16 Mar 2012 by • 1 answer
Please share experiences with Symbyax
Posted 19 Feb 2012 by • 2 answers
Posted 28 Nov 2011 by • 2 answers
I have been through 4 different anti-depressants and none have really worked. This last one has been a disaster.
Posted 13 May 2011 by • 2 answers
I have been on this medication for 3 days now and have been feeling dizzy, sleeping for hours on end, anxious and upset stomach. My doctor said to stick with it because it has a really good chances of working.
Symbyax - Is there a higher dose than 6 mg? If not, what do you do when depression starts to return?
Posted 6 May 2011 by • 1 answer
started medicine in mid March. within 6 days, medication started working wonders! Now, it seems to be wearing off? I am the Guardian Angel for a 84 year old female on Symbyax.
Related Condition Support Groups
Symbyax Patient Information at Drugs.com
- Symbyax Information for Consumers
- Symbyax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbyax (detailed)